# SDR DL77L091734

- Difficulty date: November 7, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N708DN
- Make and model: Boeing 777232LR
- Aircraft serial: 39254
- Aircraft time: 1,988 hours, 170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 46677
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING -A- CHECK FOUND SEATS 10-14CD  WITH EMERGENCY LIGHTS  INOP.  R&R EMERGENCY LIGHTS CHARGER AND BATTERY PACK AT 2R AFT.  LIGHTS AT 10-14 CD NOW WORK CORRECTLY.  CHARGER P/N D717-02- 030.  BATTERY P/N D717-01-100.
